The additive $S$-unit structure of quadratic fields

Research output: Contribution to journalArticleResearchpeer-review

Original languageGerman
Pages (from-to)1-10
JournalInternational journal of number theory
Volume7
Issue number3
Publication statusPublished - 2010

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

The additive $S$-unit structure of quadratic fields. / Ziegler, Volker.

In: International journal of number theory, Vol. 7, No. 3, 2010, p. 1-10.

Research output: Contribution to journalArticleResearchpeer-review

@article{bbdf1967da4b45f585b3dea0a5c37f28,
title = "The additive $S$-unit structure of quadratic fields",
author = "Volker Ziegler",
year = "2010",
language = "deutsch",
volume = "7",
pages = "1--10",
journal = "International journal of number theory",
issn = "1793-0421",
publisher = "World Scientific Publishing Co Pte Ltd",
number = "3",

}

TY - JOUR

T1 - The additive $S$-unit structure of quadratic fields

AU - Ziegler, Volker

PY - 2010

Y1 - 2010

M3 - Artikel

VL - 7

SP - 1

EP - 10

JO - International journal of number theory

JF - International journal of number theory

SN - 1793-0421

IS - 3

ER -